# SDR SWAA2024112154761

- Difficulty date: October 29, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#14 A-043 FWD CARGO COMPARTMENT LH 'Z' ANGLE CORRODED STA 500+4' TO 500H+7' LBL 22 WL 156<[01] REMOVED; FABRICATED AND INSTALLED REPAIR PARTS LH 'Z' ANGLE STA 480+8.5' TO 500I; WITH TWO SPLICE SIDEPLATE. THE FIRST LOCALIZED ON STA 480+8.5' AND THE SECOND ON 500D+9' I.A.W. SRM 53-00-53-2R-5;[02] AUDIT C/W
